Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

please help...Red Bump

curls-for-girls

New member
Registered
Joined
Mar 25, 2010
Messages
111
I just started my second cycle on suday. My first injection of test E has been painfull for the past 3 days and now i have developed a red lump at the injection site (my right glute). what should I do?

thanks everyone
 

railslave

New member
Kilo Klub Member
Joined
Feb 17, 2009
Messages
1,066
someones allegic to something.....EO maybe? does it feel like someone hit you in the arse with a baseball bat?
 

purelifting

New member
Registered
Joined
Nov 11, 2009
Messages
607
someones allegic to something.....EO maybe? does it feel like someone hit you in the arse with a baseball bat?
I love your sig.


Anyways, I never had this feeling. From the past threads it looks like it could the allegic to the oil. Maybe irretion... to much BA possible?
 

shortyshort

New member
Registered
Joined
Aug 11, 2010
Messages
167
try sitting on a heating pad and massage it as much as u can.

and if you think its infected, go see a dr asap! and if you got some anti-biotics, eat iT.

i had lumps that lasted for two weeks on my outer calf from prop, couldnt walk, n had to use crutches... it was really bad.. i thought it was abscess for sure but it wasn't.

if you dont wanna tell the dr its oil in there, tell him animal grade b12 used. they always believe it. i think... lol

good luck! i know its scarry... but u'll be alright!
 

curls-for-girls

New member
Registered
Joined
Mar 25, 2010
Messages
111
The Test E is balkin pharm any every had this problem with this product? My brother injected the same product differnt vial the same day and hes got the same problem... i never had this probelm with any other test ive taken

whats EO base?

thanks
 

railslave

New member
Kilo Klub Member
Joined
Feb 17, 2009
Messages
1,066
The Test E is balkin pharm any every had this problem with this product? My brother injected the same product differnt vial the same day and hes got the same problem... i never had this probelm with any other test ive taken

whats EO base?

thanks
EO ethyl oleate. some use this instead of ________ oil (cottonseed , grape seed etc) you might be the few that is allergic to it if it is EO based. i know EO based test leaves a baseball size lump on my arse for at least a week:eek:

if you find out its EO based, you can dilute it(cut your gear) with some oil. (cottonseed etc) it should minimize the pain. good luck bro.
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
21,750
What is the concentration of the gear? If its test 400 mg/ml or something of that nature then they most probably used EO to help keep it in solution. Personally, I would never use anything over 250 mg/ml for long ester and 100 mg/ml for short esters.
 

phreak

New member
Registered
Joined
Sep 13, 2005
Messages
595
Bro you are most likely having a reaction to the oil or benzyl alcohol. I react very strongly to EO and BA; an injection in my glute will often result in swelling in the tissues a good 10 inches in diameter around the injection site, usually lasting about a week.

One trick is to inject the muscle you are working that day, as the stretching and contraction will help to dissipate the substance faster. Massage and heat then cold compresses are good too.

I have also noted that shooting delts is more tolerable for me as there are far less nerves and blood vessels there than in the glutes/quads. Basically you don't feel the irritation as much.

And as other guys have said, "cutting" it with sterile oil or something like EQ or deca really helps.

This is just the reality of UG gear- some of us will react strongly to the agent(s) and oil used. If you don't want to deal with it, go HG.
 

Jeremy24

New member
Kilo Klub Member
Joined
Jun 26, 2008
Messages
1,708
I say if there is no ssigh of infection (fever, naseau, headache, overall achy feeling) then bite the bullet and deal with the pain. These compounds can be painful from time to time. PP has some stuff u could use for Infection if thats what it is, check it out
 

curls-for-girls

New member
Registered
Joined
Mar 25, 2010
Messages
111
Thanks a lot for all the help everyone. I feel better knowing that.

By the way it was 250mg/ml
 

toned

New member
Newbies
Joined
Jan 31, 2011
Messages
16
Do you have a fever, naseau, headache, overall achy feeling ???? you might just be allergic to EO or Ba... how many cc are you injecting, whats the size of you needle ( should be 1.5 inch in the glute); did you clean the vial and the site of injection good? there can be a lot of reason, but as long, you are not sick you should be O.K..... you should try in shoulder next time; First time on test E?
I know i'm allergic to Test P, so i stay away from it.
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
21,750
Thanks a lot for all the help everyone. I feel better knowing that.

By the way it was 250mg/ml
Well, I doubt it is EO then. Probably just too much BA. I think a lot of the places put too much in just to be safe to avoid infections. I think of it as a way to compensate for less than sterile conditions where the solution is cooked up and bottled.
 

edward13

New member
Newbies
Joined
Aug 24, 2010
Messages
17
I just started my second cycle on suday. My first injection of test E has been painfull for the past 3 days and now i have developed a red lump at the injection site (my right glute). what should I do?

thanks everyone
no need to worry yet, same thing has happened to me and it took like a week and a half for my body to get used to the test, my ass hurt like hell and i could barely sit down on it or walk, but i toughed it out and eventually it goes away.
 

Forum statistics

Total page views
501,517,396
Threads
123,291
Messages
2,345,226
Members
155,024
Latest member
Teamseshwaddles
Top